Rifampicin에 의한 위막성 대장염 1예
A Case of Rifampicin-Associated Pseudomembranous Colitis
2
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
위막성 대장염은 항생제 치료의 합병증으로 Clostridium difficile의 이상증식과 그 독소로 인해 발생한다. Rifampicin은 1차 항결핵제 중 하나로 전세계적으로 널리 사용되고 있으나, rifampicin에 의한 위막성 대장염은 드물다. 저자들은 폐결핵으로 진단받고 rifampicin을 포함한 항결핵제 투여 중 심한 설사를 일으킨 70세 남자 환자에서 S상결장경 검사 및 조직 검사를 통해 위막성 대장염으로 진단하였다. 항결핵제 중 rifampicin을 제외하고 metronidazole 투여 후에 호전되어 rifampicin에 의한 것으로 추정되는 위막성 대장염 1예를 경험하였기에 문헌고찰과 함께 보고하는 바이다.
Abstract
Pseudomembranous colitis is a rare disease and is caused by abnormal overgrowth of toxin producing Clostridium difficile colonizing the large bowel of patients undergoing antibiotic therapy. Rifampicin is one of the first line anti- tuberculous agents, used worldwide. However, pseudomembranous colitis related to rifampicin usage is rare. We report a case of pseudomembranous colitis which developed in a 70-year-old male patient during the first line anti-tuberculous therapy including rifampicin. The patient was diagnosed with active pulmonary tuberculosis thirty days earlier. On admission, he suffered watery diarrhea and intermittent abdominal pain for 10 days. Sigmoidoscopic examination revealed diffusely scattered whitish to yellowish pseudomembrane with skipped areas or edematous hyperemic mucosa from rectum to descending colon, and histopathologic findings were consistent with pseudomembranous colitis with typical volcano-like exudate. Symptoms improved after excluding rifampicin and treatment with metronidazole. In patients with persistent diarrhea and abdominal pain receiving anti-tuberculous therapy including rifampicin, rifampicin-associated pseudomembranous colitis should be considered.
참고문헌 (19)
- "Clostridium difficile- associated diarrhea:a Review", 161, pp.525~533 (2001)
- "Antibiotic-associated pseudomembranous colitis due to toxin-producing clostridia", 298, pp.531~534 (1978)
- "Pseudomembranous colitis probably due to rifampicin", 1, pp.101~ (1980)
- "Pseudomembranous colitis in a patient on rifampicin and ethambutol", 91, pp.294~295 (1980)
- "Rifampicin-associated pseudomembranous colitis", 281, pp.1180~1181 (1980)
- "Pseudomembranous colitis and rifampicin", 2, pp.1192~ (1980)
- "Pseudomembranous colitis and rifampicin", 2, pp.1192~ (1980)
- "Pseudomembranous colitis and rifampicin", 80, pp.766~767 (1981)
- "Pseudomembranous colitis due to rifampicin", 2, pp.1294~ (1981)
- "Pseudomembranous rectocolitis and rifampicin", 6, pp.300~ (1982)
- "Perforation complicating rifampin-associated pseudomembranous enteritis", 124, pp.1082~ (1989)
- "Colitis due to antituberculous chemotherapy", 84, pp.285~ (1991)
- "Delayed onset of pseudomembranous colitis after rifampin therapy", 90, pp.644~646 (1997)
- "A case of pseudomembranous colitis associated with rifampicin", 111, pp.90~91 (1998)
- "Rifampicin-associated pseudomembranous colitis", 35, pp.299~303 (2000)
- "A case of rifampicin induced pseudomembranous colitis", 49, pp.774~779 (2000)
- "A case of rifampicin associated pseudomembranous colitis", 43, pp.376~379 (2004)
- "A case of pseudomembranous colitis associated with rifampin", 19, pp.261~265 (2004)
- "Rifampin and pseudomembranous colitis", 5 (1983)
